# SDR CALA2022081602087

- Difficulty date: August 12, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N883UA
- Make and model: Airbus A319-132
- Aircraft serial: 2574
- Aircraft time: 44,171 hours, 22,463 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fitting
- Part number: D534800422702
- Condition: Corroded
- Location: Door 2r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN R2 DOOR LOWER AFT CORNER FITTING HAS CORROSION A3NB-0 5-3-6059 PER NR 9296498/42498 GEN BY V935513 RMVD AND RPLD AFT CORNER FITTING IAW SRM 51-42-11 BY MECH V93535 6 INSP BY V077960
